# SDR ARWA9702005

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U133
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AIR TURNBACK DURING CLIMBOUT, GOT HIGH AVM READING IN EXCESS OF 3.0. BOTH 'A'  AND 'B' WITH VIBRATION NOTICED IN FLT CONTROLS.  PERFORMED NR 3 ENGINE FAILURE IN FLT SHUTDOWN AT 0705Z.  RETURNED  TO MIA WITHOUT FURTHER INCIDENT.  ENGINE CHANGE IN PROGRESS.  CAUSE OF FAILURE TO BE DETERMINED AT SHOP TEARDOWN.
